Tohoku Mathematical Journal
- Tohoku Math. J. (2)
- Volume 55, Number 3 (2003), 361-374.
On the real secondary classes of transversely holomorphic foliations. II
An algorithm to find a basis of the space of complex secondary classes of transversely holomorphic foliations is given. The mapping which relates the real secondary classes to the complex secondary classes is completely described when the complex codimension of the foliation is either two or three. Finally, it is shown that the image of real secondary classes under this mapping is naturally reduced under a certain condition.
Tohoku Math. J. (2), Volume 55, Number 3 (2003), 361-374.
First available in Project Euclid: 11 April 2005
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 32S65: Singularities of holomorphic vector fields and foliations
Secondary: 57R30: Foliations; geometric theory 58H10: Cohomology of classifying spaces for pseudogroup structures (Spencer, Gelfand-Fuks, etc.) [See also 57R32]
Asuke, Taro. On the real secondary classes of transversely holomorphic foliations. II. Tohoku Math. J. (2) 55 (2003), no. 3, 361--374. doi:10.2748/tmj/1113247479. https://projecteuclid.org/euclid.tmj/1113247479
- Related Article: On the real secondary classes of transversely holomorphic foliations. Ann. Inst. Fourier (Grenoble) 50 (2000), no. 3, 995--1017.